Two-weight Norm Inequalities for Local Fractional Integrals on Gaussian Measure Spaces

Bo Ning DI, Qian Jun HE, Dun Yan YAN

PDF(434 KB)
Acta Mathematica Sinica ›› 2022, Vol. 38 ›› Issue (7) : 1203-1228. DOI: 10.1007/s10114-022-1114-6
Articles

Two-weight Norm Inequalities for Local Fractional Integrals on Gaussian Measure Spaces

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2022, 38(7): 1203-1228 https://doi.org/10.1007/s10114-022-1114-6

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(434 KB)

Accesses

Citation

Detail

Sections
Recommended

/